MathSciNet Relay Station
MathSciNet bibliographic data
MR2377495 20B15 (20E28 20F65 20F67)
Gelander, Tsachik; Glasner, Yair Countable primitive groups. Geom. Funct. Anal. 17 (2008), no. 5, 1479–1523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement